# SDR AALA20170224018

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 55,071 hours, 26,976 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 8620A
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CRUISE, FAINT ELECTRICAL ODOR EMITTED FROM FIRST OFFICER INSTRUMENT PANEL. REMOVED AND REPLACED B6-1 INSTRUMENT PANEL FLUORESCENT LIGHTING BALLAST IAW AMM 33-10-00 AND WDM 33-14-00. OPERATIONAL CHECK GOOD.
